I just had this happen to me a couple of days ago. So I can answer from my own perspective. I would say depending on what you take, it could be anywhere from 30 to 60 minutes. I took some Imodium AD and within 30 to 45minutes I broke out in huge red splotches and hives all over my whole body. It was horrific. I ran to the clinic and was given benadryl and a steroid shot. I even had to go back the next day for another steroid shot. Everytime the benadryl wore off my hands, face and body would turn red and blister again. I had to re medicate. I felt like my skin was on fire. It has been one of the scariest things I can remember going through. Thank God it didn't attack my throat and cut off my breathing. That is worse case senario. Believe me, if it is something you ingest you would know if a fairly short amount of time. If it is an antibiotic, sometimes it may take a couple of doses or days as it builds up in your system. This is just from my own personal experience. Good luck! You will be fine I am sure.